# SDR IPXA2014110784804

- Difficulty date: October 21, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 57,550 hours, 9,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC7027161
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CRACK ON FRAME CLIP IN AFT FUSELAGE BS 2140, X=-10.  PERFORMED FRAME CLIP/ANGLE REPAIR IN AFT FUSELAGE AT STA X=2140,  X=-10. REF SRM 53-70-07, REPAIR 1, FIGURE 201.
